top of page

Product introduction

Senmol Active 50mg/650mg Tablet is a combination of two medicines used in the treatment of headache. It helps relieve headache by blocking the release of certain chemical messengers that causes headache.

Your doctor will advise how much Senmol Active 50mg/650mg Tablet you need to take. It can be taken with or without food. You should take the medicine regularly while you do need it and try not to miss doses as it will become less effective. It should be used with caution in people who have any problems with their heart, kidneys, or liver.

Using this medicine may cause sleep problems (insomnia), nervousness, irritation, or restlessness. If you experience any of such side effects that do not go away or worsen, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other illnesses or disorders. It may also affect, or be affected by, some other medicines you are using so let your doctor know all the other medicines you are taking. Do not consume alcohol when on treatment with this medicine as it may cause excessive sleepiness. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Uses of Senmol Active Tablet

  • Treatment of Headache

Benefits of Senmol Active Tablet

In Treatment of Headache

Senmol Active 50mg/650mg Tablet is a painkiller used to treat headache. It works by blocking chemical messengers in the brain that tell us we have pain. By treating headache, it can help you carry out your daily activities and have a better quality of life. Take Senmol Active 50mg/650mg Tablet as prescribed by the doctor to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.

Side effects of Senmol Active Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Senmol Active

  • Insomnia (difficulty in sleeping)
  • Nervousness
  • Irritation
  • Restlessness

How to use Senmol Active Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Senmol Active 50mg/650mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Avoid Senmol Active 50mg/650mg Tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.

How Senmol Active Tablet works

Senmol Active 50mg/650mg Tablet is a combination of two medicines: Caffeine and Paracetamol. Caffeine narrows the blood vessels in the brain to reduce headache. Paracetamol is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain. Together, they relieve headache effectively.

Safety advice

 
Alcohol
UNSAFE
It is unsafe to consume alcohol with Senmol Active 50mg/650mg Tablet.
 
Pregnancy
CONSULT YOUR DOCTOR
Senmol Active 50mg/650mg Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.
 
Breast feeding
CONSULT YOUR DOCTOR
Senmol Active 50mg/650mg Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
 
Driving
SAFE
Senmol Active 50mg/650mg Tablet does not usually affect your ability to drive.
 
Kidney
CAUTION
Senmol Active 50mg/650mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Senmol Active 50mg/650mg Tablet may be needed. Please consult your doctor.
However, Senmol Active 50mg/650mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
 
Liver
CAUTION
Senmol Active 50mg/650mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Senmol Active 50mg/650mg Tablet may be needed. Please consult your doctor.
However, the use of Senmol Active 50mg/650mg Tablet is not recommended in patients with severe liver disease and active liver disease.

What if you forget to take Senmol Active Tablet?

If you miss a dose of Senmol Active 50mg/650mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Paracetamol 500 mg. + Caffeine 30 mg

$7,00Prijs
  • *The Manufacturer of this product May Vary 

Product Page: Stores_Product_Widget